# SDR REXA201000243

- Difficulty date: November 3, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 17,470 hours, 16,053 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL STRUCTURE SECTION BELOW RT OVERWING EMERGENCY EXIT IS CORRODED.  REMOVED AND REPLACED SEAT RAIL IAW CRJ AMM 53-01-11-400-802.
